Properties of steady solutions of a reacting non-Newtonian viscous MHD poiseuille flow

  • RO Ayeni
  • SO Adesanya
  • C Osuala


We revisit an Eyring-powell reacting fluid whose viscosity depends on temperature and the vertical distance, we further assume that the MHD flow satisfies the poiseuille boundary conditions. We show that the velocity field has two solutions corresponding to each solution of the temperature. In particular we show that the upper solution coincides with the lower solution of the velocity and vice-versa. Moreover the two solutions never cross each other in the interior layer.

Journal of the Nigerian Association of Mathematical Physics, Volume 15 (November, 2009), pp 533 - 536

Author Biographies

RO Ayeni
Department of Pure and Applied Mathematics, Ladoke Akintola University of Technology, Ogbomoso, Nigeria
SO Adesanya
Department of Mathematical Sciences, Redeemer’s University, Redemption City, Nigeria
C Osuala
Department of Mathematics, Nigerian Defence Academy, Kaduna, Nigeria

Journal Identifiers

eISSN: 1116-4336